# SDR ASOA2014071110870

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 1 BATTERY HAS TWO WIRES PULLED OUT OF CONNECTOR P535P1  INSTALLED NEW SPLICE AT IAW ESPM 20-44-00.  OPS CHECK GOOD IAW AMM 33-51-00-710-801.
